Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1986, Volume 5, Pages 5–218 (Mi intf40)  

This article is cited in 71 scientific papers (total in 73 papers)

Bifurcation theory

V. I. Arnol'd, V. S. Afraimovich, Yu. S. Ilyashenko, L. P. Shilnikov


Full text: PDF file (31704 kB)

Bibliographic databases:
UDC: 517.925+517.928

Citation: V. I. Arnol'd, V. S. Afraimovich, Yu. S. Ilyashenko, L. P. Shilnikov, “Bifurcation theory”, Dynamical systems – 5, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 5, VINITI, Moscow, 1986, 5–218

Citation in format AMSBIB
\Bibitem{ArnAfrIly86}
\by V.~I.~Arnol'd, V.~S.~Afraimovich, Yu.~S.~Ilyashenko, L.~P.~Shilnikov
\paper Bifurcation theory
\inbook Dynamical systems~--~5
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1986
\vol 5
\pages 5--218
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf40}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=895653}
\zmath{https://zbmath.org/?q=an:0797.58003}


Linking options:
  • http://mi.mathnet.ru/eng/intf40
  • http://mi.mathnet.ru/eng/intf/v5/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Smooth equivalence of germs of vector fields with a single zero eigenvalue or a pair of purely imaginary eigenvalues”, Funct. Anal. Appl., 20:4 (1986), 253–259  mathnet  crossref  mathscinet  zmath  isi
    2. M. A. Shereshevskii, “On the Hausdorff dimension of fractal basis sets arising in certain global bifurcations of flows on three-dimensional manifolds”, Russian Math. Surveys, 43:3 (1988), 223–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. V. Babin, M. I. Vishik, “Spectral and stabilized asymptotic behaviour of solutions of non-linear evolution equations”, Russian Math. Surveys, 43:5 (1988), 121–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. B. A. Khesin, “Versal deformations of intersections of invariant submanifolds of dynamical systems”, Russian Math. Surveys, 44:3 (1989), 201–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Yu. S. Ilyashenko, S. Yu. Yakovenko, “Finitely-smooth normal forms of local families of diffeomorphisms and vector fields”, Russian Math. Surveys, 46:1 (1991), 1–43  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. I. D. Chueshov, “Global attractors for non-linear problems of mathematical physics”, Russian Math. Surveys, 48:3 (1993), 133–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. E. V. Nikolaev, “Bifurcations of limit cycles of differential equations admitting an involutive symmetry”, Sb. Math., 186:4 (1995), 611–627  mathnet  crossref  mathscinet  zmath  isi
    8. S. V. Gonchenko, “Moduli of $\Omega$-conjugacy of two-dimensional diffeomorphisms with a structurally unstable heteroclinic contour”, Sb. Math., 187:9 (1996), 1261–1281  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    10. S. A. Vakulenko, P. V. Gordon, “Propagation and scattering of kinks in inhomogeneous nonlinear media”, Theoret. and Math. Phys., 112:3 (1997), 1104–1112  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. E. A. Sataev, “Schwartzian derivative for multidimensional maps and flows”, Sb. Math., 190:1 (1999), 143–164  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. È. È. Shnol', E. V. Nikolaev, “On the bifurcations of equilibria corresponding to double eigenvalues”, Sb. Math., 190:9 (1999), 1353–1376  mathnet  crossref  crossref  mathscinet  zmath  isi
    13. Yu. N. Bibikov, “Stability and bifurcation under periodic perturbations of the equilibrium position of an oscillator with an infinitely large or infinitely small oscillation frequency”, Math. Notes, 65:3 (1999), 269–279  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. È. È. Shnol', “Regular polyhedra and bifurcations of symmetric equilibria of ordinary differential equations”, Sb. Math., 191:8 (2000), 1243–1258  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. S. V. Bogatyrev, “Tsikly-utki v sisteme Lenarda”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 36–39  mathnet  crossref  elib
    16. L. I. Kononenko, “Kachestvennyi analiz singulyarno vozmuschennykh sistem s odnoi ili dvumya medlennymi i bystrymi peremennymi”, Sib. zhurn. industr. matem., 5:4 (2002), 55–62  mathnet  mathscinet  zmath
    17. E. P. Volokitin, S. A. Treskov, “Bifurkatsionnaya diagramma kubicheskoi sistemy lenarovskogo tipa”, Sib. zhurn. industr. matem., 5:3 (2002), 67–75  mathnet  mathscinet  zmath
    18. E. A. Schepakina, “Usloviya bezopasnosti vosplameneniya goryuchei zhidkosti v poristom izolyatsionnom materiale”, Sib. zhurn. industr. matem., 5:3 (2002), 162–169  mathnet  mathscinet  zmath
    19. M. D. Novikov, B. M. Pavlov, “O nekotorykh prostykh potokovykh sistemakh s khaoticheskimi rezhimami”, Matem. modelirovanie, 14:11 (2002), 63–77  mathnet  mathscinet  zmath
    20. E. A. Schepakina, “Prityagivayusche-ottalkivayuschie integralnye poverkhnosti v zadachakh goreniya”, Matem. modelirovanie, 14:3 (2002), 30–42  mathnet  mathscinet  zmath
    21. O. D. Anosova, “Invariant Manifolds in Singularly Perturbed Systems”, Proc. Steklov Inst. Math., 236 (2002), 19–24  mathnet  mathscinet  zmath
    22. E. A. Schepakina, “Singulyarno vozmuschennye modeli goreniya v mnogofaznykh sredakh”, Sib. zhurn. industr. matem., 6:4 (2003), 142–157  mathnet  mathscinet  zmath
    23. E. A. Schepakina, “Singulyarnye vozmuscheniya v zadache modelirovaniya bezopasnykh rezhimov goreniya”, Matem. modelirovanie, 15:8 (2003), 113–117  mathnet  zmath
    24. L. I. Kononenko, “Infinitezimalnyi analiz singulyarnykh sistem s bystrymi i medlennymi peremennymi”, Sib. zhurn. industr. matem., 6:4 (2003), 51–59  mathnet  mathscinet  zmath
    25. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Siberian Math. J., 45:2 (2004), 294–310  mathnet  crossref  mathscinet  zmath  isi  elib
    26. S. V. Gonchenko, V. S. Gonchenko, “On Bifurcations of Birth of Closed Invariant Curves in the Case of Two-Dimensional Diffeomorphisms with Homoclinic Tangencies”, Proc. Steklov Inst. Math., 244 (2004), 80–105  mathnet  mathscinet  zmath
    27. J. Guckenheimer, R. Haiduc, “Canards at folded nodes”, Mosc. Math. J., 5:1 (2005), 91–103  mathnet  crossref  mathscinet  zmath
    28. E. L. Aero, S. A. Vakulenko, “Asymptotic Behavior of Solutions of a Strongly Nonlinear Model of a Crystal Lattice”, Theoret. and Math. Phys., 143:3 (2005), 782–791  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    29. A. R. Borisyuk, “Global bifurcations on a Klein bottle. The general case”, Sb. Math., 196:4 (2005), 465–483  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    30. E. P. Belan, “O dinamike beguschikh voln v parabolicheskom uravnenii s preobrazovaniem sdviga prostranstvennoi peremennoi”, Zhurn. matem. fiz., anal., geom., 1:1 (2005), 3–34  mathnet  mathscinet  zmath  elib
    31. T. S. Firsova, “Topology of Analytic Foliations in $\mathbb C^2$. The Kupka–Smale Property”, Proc. Steklov Inst. Math., 254 (2006), 152–168  mathnet  crossref  mathscinet  elib
    32. A. O. Remizov, “Many-Dimensional Poincaré Construction and Singularities of Lifted Fields For Implicit Differential Equations”, Journal of Mathematical Sciences, 151:6 (2008), 3561–3602  mathnet  crossref  mathscinet  zmath
    33. L. I. Kononenko, “Qualitative analysis of a singularly perturbed system in $\mathbb R^3$”, J. Appl. Industr. Math., 3:4 (2009), 456–461  mathnet  crossref  mathscinet  elib
    34. Yu. A. Grishina, A. A. Davydov, “Structural Stability of Simplest Dynamical Inequalities”, Proc. Steklov Inst. Math., 256 (2007), 80–91  mathnet  crossref  mathscinet  zmath  elib  elib
    35. F. I. Ataullakhanov, E. S. Lobanova, O. L. Morozova, È. È. Shnol', E. A. Ermakova, A. A. Butylin, A. N. Zaikin, “Intricate regimes of propagation of an excitation and self-organization in the blood clotting model”, Phys. Usp., 50:1 (2007), 79–94  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    36. P. D. Lebedev, “Vychislenie mery nevypuklosti ploskikh mnozhestv”, Tr. IMM UrO RAN, 13, no. 3, 2007, 84–94  mathnet  elib
    37. “Vladimir Igorevich Arnol'd (on his 70th birthday)”, Russian Math. Surveys, 62:5 (2007), 1021–1030  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    38. Yu. M. Aponin, E. A. Aponina, “Ierarkhiya modelei matematicheskoi biologii i chislenno-analiticheskie metody ikh issledovaniya (obzor)”, Matem. biologiya i bioinform., 2:2 (2007), 347–360  mathnet  elib
    39. E. S. Golodova, E. A. Shchepakina, “Modelling of safe combustion with maximal temperature”, Math. Models Comput. Simul., 1:2 (2009), 322–334  mathnet  crossref  mathscinet  zmath
    40. V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Proc. Steklov Inst. Math., 261 (2008), 136–148  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    41. N. E. Kulagin, L. M. Lerman, T. G. Shmakova, “On Radial Solutions of the Swift–Hohenberg Equation”, Proc. Steklov Inst. Math., 261 (2008), 183–203  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    42. P. D. Lebedev, A. A. Uspenskii, “Geometry and the asymptotics of wave forms”, Russian Math. (Iz. VUZ), 52:3 (2008), 24–33  mathnet  crossref  mathscinet  zmath
    43. L. I. Kononenko, “Relaksatsii v singulyarno vozmuschennykh sistemakh na ploskosti”, Vestn. NGU. Ser. matem., mekh., inform., 9:4 (2009), 45–50  mathnet
    44. D. V. Anosov, “On the mathematical work of L. S. Pontryagin”, Proc. Steklov Inst. Math., 268 (2010), 5–16  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    45. P. I. Kaleda, I. V. Shchurov, “Cyclicity of elementary polycycles with fixed number of singular points in generic $k$-parameter families”, St. Petersburg Math. J., 22:4 (2011), 557–571  mathnet  crossref  mathscinet  zmath  isi
    46. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    47. M. Kolomiets, A. Shilnikov, “Metody kachestvennoi teorii dlya modeli Khindmarsh–Rouz”, Nelineinaya dinam., 6:1 (2010), 23–52  mathnet  elib
    48. S. V. Gonchenko, A. S. Gonchenko, M. I. Malkin, “O klassifikatsii klassicheskikh i poluorientiruemykh podkov v terminakh granichnykh tochek”, Nelineinaya dinam., 6:3 (2010), 549–566  mathnet  elib
    49. S. E. Gorodetski, A. M. Ter-Krikorov, “On solutions of three-dimensional systems describing the transition from an unstable equilibrium to a stable cycle”, Comput. Math. Math. Phys., 51:4 (2011), 575–585  mathnet  crossref  mathscinet  isi
    50. P. I. Kaleda, “Singular systems on the plane and in space”, J. Math. Sci. (N. Y.), 179:4 (2011), 475–490  mathnet  crossref  zmath  elib
    51. L. I. Kononenko, E. P. Volokitin, “Parametrizatsiya i kachestvennyi analiz singulyarnoi sistemy v matematicheskoi modeli reaktsii kataliticheskogo okisleniya”, Sib. zhurn. industr. matem., 15:1 (2012), 44–52  mathnet  mathscinet
    52. A. S. Gonchenko, S. V. Gonchenko, L. P. Shilnikov, “K voprosu o stsenariyakh vozniknoveniya khaosa u trekhmernykh otobrazhenii”, Nelineinaya dinam., 8:1 (2012), 3–28  mathnet
    53. A. Yu. Perevaryukha, “Obrazovanie lokalno-nesvyaznoi granitsy oblastei prityazheniya attraktorov v modeli biosistemy”, Vestn. S.-Peterburg. un-ta. Ser. 10. Prikl. matem. Inform. Prots. upr., 2012, no. 3, 59–69  mathnet
    54. Yu. S. Ilyashenko, “Multidimensional Bony Attractors”, Funct. Anal. Appl., 46:4 (2012), 239–248  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    55. V. G. Prokopenko, “Reduplikatsiya khaoticheskikh attraktorov i postroenie sostavnykh multiattraktorov”, Nelineinaya dinam., 8:3 (2012), 483–496  mathnet
    56. T. V. Simonova, “Medlennye integralnye mnogoobraziya so smenoi ustoichivosti”, Vestn. SamGU. Estestvennonauchn. ser., 2012, no. 6(97), 49–57  mathnet
    57. E. S. Golodova, E. A. Schepakina, “Otsenka zatyagivaniya poteri ustoichivosti v differentsialnykh sistemakh s traektoriyami-utkami”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 12–24  mathnet
    58. A. V. Gasnikov, Yu. V. Dorn, Yu. E. Nesterov, S. V. Shpirko, “O trekhstadiinoi versii modeli statsionarnoi dinamiki transportnykh potokov”, Matem. modelirovanie, 26:6 (2014), 34–70  mathnet
    59. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at singular points of codimension one”, Comput. Math. Math. Phys., 55:11 (2015), 1802–1822  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    60. S. S. Minkov, A. V. Okunev, “Omega-Limit Sets of Generic Points of Partially Hyperbolic Diffeomorphisms”, Funct. Anal. Appl., 50:1 (2016), 48–53  mathnet  crossref  crossref  mathscinet  isi  elib
    61. V. N. Govorukhin, “Numerical analysis of the dynamics of distributed vortex configurations”, Comput. Math. Math. Phys., 56:8 (2016), 1474–1487  mathnet  crossref  crossref  isi  elib
    62. A. V. Okunev, I. S. Shilin, “On the attractors of step skew products over the Bernoulli shift”, Proc. Steklov Inst. Math., 297 (2017), 235–253  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    63. D. A. Tursunov, “Asimptotika resheniya zadachi Koshi pri narushenii ustoichivosti tochki pokoya v ploskosti «bystrykh dvizhenii»”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2018, no. 54, 46–57  mathnet  crossref  elib
    64. A. V. Moskalenko, R. K. Tetuev, S. A. Makhortykh, “O sostoyanii issledovanii bifurkatsionnykh fenomenov pamyati i zapazdyvaniya”, Preprinty IPM im. M. V. Keldysha, 2019, 109, 44 pp.  mathnet  crossref
    65. K. I. Ilin, A. B. Morgulis, A. S. Chernysh, “Operatornye integraly Laplasa i ustoichivost otkrytykh techenii idealnoi neszhimaemoi zhidkosti”, Vladikavk. matem. zhurn., 21:3 (2019), 31–49  mathnet  crossref  elib
    66. D. A. Tursunov, “Asimptotika resheniya singulyarno vozmuschennoi zadachi Koshi v sluchae smeny ustoichivosti, kogda sobstvennye znacheniya imeyut polyusy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2019, no. 59, 16–28  mathnet  crossref  elib
    67. T.A. Gurina, “Bifurkatsionnoe issledovanie perekhoda k khaosu v kolebatelnoi sisteme dvizheniya plastinki v zhidkosti”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:1 (2019), 3–18  mathnet  crossref  mathscinet  zmath  elib
    68. A. B. Morgulis, “Ob ustoichivosti kvaziravnovesii sistem tipa Kellera–Segelya v silno neodnorodnoi srede”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 11:3 (2019), 28–40  mathnet  crossref  elib
    69. S. V. Gonchenko, A. S. Gonchenko, A. O. Kazakov, “Three Types of Attractors and Mixed Dynamics of Nonholonomic Models of Rigid Body Motion”, Proc. Steklov Inst. Math., 308 (2020), 125–140  mathnet  crossref  crossref  mathscinet  isi  elib
    70. N. B. Goncharuk, Yu. S. Ilyashenko, “Various Equivalence Relations in Global Bifurcation Theory”, Proc. Steklov Inst. Math., 310 (2020), 78–97  mathnet  crossref  crossref  mathscinet  isi  elib
    71. D. V. Glazkov, “Local solutions of the fast–slow model of an optoelectronic oscillator with delay”, Theoret. and Math. Phys., 207:3 (2021), 727–737  mathnet  crossref  crossref  isi  elib
    72. O. V. Gavrilova, “Morphology of the phase space of one mathematical model of a nerve impulse propagation in the membrane shell”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 13:3 (2021), 14–25  mathnet  crossref
    73. V. Sh. Roitenberg, “Bifurkatsii politsikla, obrazovannogo dvumya petlyami separatris negrubogo sedla dinamicheskoi sistemy s tsentralnoi simmetriei”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 13:3 (2021), 39–46  mathnet  crossref
  • Number of views:
    This page:5688
    Full text:3642

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021